# SDR QR9R20211207003

- Difficulty date: December 7, 2021
- Submitted: December 7, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720779257
- Aircraft time: 2,930 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Pickup
- Part number: 430106202
- Part serial: 081402615338
- Condition: Faulty
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ONCE THE #1 ENGINE WAS STARTED, NO NRO INDICATIONS. CALLED MAINTENANCE TO TROUBLESHOOT, RESET BAT AND GENERATORS FOR TROUBLESHOOTING. FOUND THAT AFTER START N2 NEEDLE INDICATED PROPERLY WHILE ROTOR TACH REMAINED AT ZERO. ADDITIONALLY, NR ON THE SYSTEM STATUS PAGE INDICATED ZERO. NOTE: NR/N2 INSTRUMENT DID CYCLE THROUGH FULL DEFLECTION AND BACK TO ZERO ON APPLICATION OF AIRCRAFT POWER. REPLACED SPEED PICKUP IAW: AMM 62-41-00, 4-1. MOC SUCCESSFULLY COMPLETED.
